# SDR NWAA092289613

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 78,600 hours, 86,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE VENTRAL STAIRWAY AND THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
